Your FT4 is 36% of range, which is a little bit low of the 50% recommendation. FT3 is also a little low. It's at 48% of range, and the target here is 50+%. Your TSH looks good, which means your pituitary is pretty happy with your levels.
While both FT3 and FT4 are a bit low, I doubt either is low enough to be causing symptoms.
Have you tested for any vitamin and mineral deficiencies? B-12, D and iron can each cause some of your symptoms.
I'd test for some of those. If they don't turn up anything, you could revisit thyroid at a later date to see if the current slightly low levels are an indication of a worsening condition.
I posted a comment. Let's see if I can push it out with this.
here is my lab test from 1 year
TSH: 1,11 (0.35-4.94)
Free T3 2.2 (2-4.2)
Free T4 1.0 (0.7-1.5)
i taking 5000 UI vitamin D daily from a year, opti-men multi vitamin and now foods thyroid energy from about 4 months
i still having same symptoms and i went to doctor he told me that my test inside normal range in this 2 tests and i don't need to take any medicine for my thyroid
yesterday i went to a doctor and he told me that all lab tests inside normal range so he have nothing to do with me
so i went to my psychologist which i follow him from 2 years to treat my depression and he start Eltroxin 25 mcg for 1 week then 50 mcg for one and half month and recheck my test
I'm glad your psych was receptive to a trial dose. That's the best way to see if raising your levels will help you feel better.
I'd be interested to see your next labs and see if the meds helped your symptoms. Let us know how it goes.
today i get my second dosage and i have Extreme stomach pain
is that normal?
Stomach pain is not normal. Perhaps you are sensitive to one of the ingredients in the tablet. If the pain persists, you might want to ask your doctor to prescribe a different brand. People tend to be sensitive to the dyes they use. Are your tablets 50 mcg?
i take eltroxin 50 mcg ( half tablet in the morning )
Is your stomach feeling any better?
I feel a little better today
thank you for your help
i will update her after my next lab test
i increased 6 lbs in 2 weeks on eltroxin 25 mcg
i will start T3 today
lowest dose here in my country is 25 mcg
so i divided it to 8 pieces and i will take one piece per day ( 3.125 mcg ) for 4 days then increase it to 2 pieces
That was a very wise move. 25 mcg is a very high starting dose; you don't want to do that. When you add the second piece, think about taking it later in the day to avoid the slump in energy you can get from taking t just once. Most people take the second half dose late morning to early afternoon. You can play with the timing that works best for you. Avoid taking it much after about 3:00 pm (on a "normal" sleep/wake schedule), though, since it can keep you awake if you take it too late.
Good luck. Hope it helps.
each piece contain 3.125 mcg
so 2 pieces equal 6,2 mcg
with 25 mcg eltroxin ( T4 )
i think that's rigtht dose
Some people only have to add a small amount of T3, say 5 mcg, to feel better. That's often paired with a considerably higher dose of T4 than you're taking. So, just take it slowly and experiment with how much you need.
third day on T3 and i feel nothing
i took one piece ( 3.1 mcg ) today and slept 5 hours after taking it!!
is that normal?
T3 is much faster acting than T4, but it can still take a little time to feel the effects. You might also tolerate it well and 3.1 mcg just won't do it for you. If I were you, I'd give it a couple more days and then add a second piece in later in the day.
i take 2 pieces per day already
You might have to go to 3 pieces, then, if you don't feel anything yet. You still have to have some patience; it's not immediate.
here is my latest lab test
Iron Ferritin: 87.9 ng/ml (Adult Male 20 - 250)
TSH: 0.68 uIU/ml (0.3 - 5.5)
Free T3: 3.4 pg/ml (2 - 4.4)
Free T4: 1.0 ng/dl (0.7 - 1.8)
so i will decrease T3 to one piece per day (25/8 = 3,1 mcg)
and increase T4 to (50 mcg)
I agree that your T4 meds should be increased, but your FT3 is looking very good. Do you feel you need to decrease T3 at the same time? Did you ever start taking three pieces? Have you felt the effects of the T3 meds?
i think you are right i shouldn't decrease T3 because i still have low blood pressure and heart rate with 2 pieces
Taking more T4 with my T3 dose will lower my TSHis that safe ?
if i increased T4 my TSH level will get more low
is that safe ?
As long as you don't have hyper symptoms, don't worry about your TSH. TSH is nothing but a messenger from your pituitary to your thyroid to tell it to make more hormone. TSH causes NO symptoms. It's not low TSH, but high FT3, that can cause problems. Once on meds, many people find that TSH becomes unreliable, probably because we get our hormones once a day in a tablet, rather than continuously throughout the day.
You might also think about increasing your T4 meds in two steps: Go to 37.5 for a couple of weeks, see how you feel before going to the full 50 mcg.